On the construction of bisimple orthodox semigroups.
Semigroup forum, Tome 9 (1974), pp. 372-374
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__9_134093,
author = {D.R. LaTorre},
title = {On the construction of bisimple orthodox semigroups.},
journal = {Semigroup forum},
pages = {372--374},
year = {1974},
volume = {9},
zbl = {0298.20058},
url = {http://geodesic.mathdoc.fr/item/SF_1974__9_134093/}
}
D.R. LaTorre. On the construction of bisimple orthodox semigroups.. Semigroup forum, Tome 9 (1974), pp. 372-374. http://geodesic.mathdoc.fr/item/SF_1974__9_134093/